ACMT Toxicology Visual Pearls: Don’t Go Breaking My Heart

The following ultrasound video was obtained in a hypotensive 23 year-old man with a history of drug abuse. What drug of abuse when used chronically is most likely to lead to this ultrasound finding in an otherwise healthy patient?   Lysergic acid diethylamide (LSD) Cannabis Psilocybin Cocaine Opioids This post was expert peer-reviewed by Dr. Andrew Dawson, Dr. Bryan Judge, and Dr. Louise Kao. Bio Latest Posts Jennifer Pallansch, MDResident Department of Emergency Medicine Carolinas Medical Center Latest posts by Jennifer Pallansch, MD (see all) ACMT Toxicology Visual Pearls: Don’t Go Breaking My Heart – February 18, 2019 Bio Twitter Latest Posts Margaret R. Lewis, MDAssistant Professor Ultrasound Division Department of Emergency Medicine Carolinas Medical Center @MRL926Emergency Medicine Ultrasound Enthusiast Latest posts by Margaret R. Lewis, MD (see all) ACMT Toxicology Visual Pearls: Don’t Go Breaking My Heart – February 18, 2019 Bio Twitter Latest Posts Kathryn T. Kopec, DOAssociate Professor of Emergency Medicine Medical Toxicologist Carolinas Medical Center @KopecToxEMEmergency Medicine Physician & Medical Toxicologist Latest posts by Kathryn T. Kopec, DO (see all) ACMT Toxicology Visual Pearls: Abnormal ECG – June 26, 2019 ACMT Toxicology Visual Pearls: Don’t Go Breaking My Heart – February 18, 2019 ACMT Toxicology Visual Pearls: Blue Urine – December 3, 2018